# SDR QXEA200700373

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,185 hours, 9,795 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0155
- Condition: Malfunctioned
- Location: Nr 2 Overspeed
- Part time: 411 hours, 356 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2300: NR 2 ENGINE TOOK 28 SECONDS TO COME OUT OF FEATHER. AIRCRAFT RETURNED TO BLOCK. MAINTENACE REMOVED AND REPLACED NR 2 OVERSPEED GOVENOR IAW AMM TASK 61-20-26-000-801 AND 61-20-26-400-801. AIRCRAFT WAS RETURNED TO SERVICE.
